Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Amarillo, TX
NWS Amarillo, TX issued this special weather statement at Aug 19, 2015, 3:41 AM CDT for Oldham County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2015, 3:41 AM CDT (08:41 UTC)
- Expired
- Aug 19, 2015, 4:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Amarillo, TX
County Oldham County, TX
The radar
The Amarillo radar (KAMA), 50 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
796
WWUS84 KAMA 190841
SPSAMA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
341 AM CDT WED AUG 19 2015
TXZ011-012-016-190915-
POTTER TX-DEAF SMITH TX-OLDHAM TX-
341 AM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEAF SMITH...
SOUTHWESTERN POTTER AND SOUTHEASTERN OLDHAM COUNTIES UNTIL 415 AM
CDT...
AT 341 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VEGA...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILDORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3518 10240 3536 10240 3541 10213 3518 10211
3518 10217 3514 10217
TIME...MOT...LOC 0841Z 264DEG 24KT 3526 10235
$$
14What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this special weather statement went out at Aug 19, 12:31 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Aug 19, 12:31 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1231 AM CDT WED AUG 19 2015 .AVIATION... THUNDERSTORMS EXPECTED TO IMPACT KAMA AND KDHT THROUGH 08Z THURSDAY. KGUY EXPECTED TO BE LESS AT RISK DUE TO MORE LIMITED INSTABILITY. NORTHEAST SURFACE WINDS EXPECTED TO INCREASE AT ALL TERMINALS BY 08Z THURSDAY...WITH GUSTS IN THE 22 TO 32 KT RANGE. IFR CEILINGS EXPECTED TO DEVELOP AROUND 08Z AT KAMA...WITH CEILINGS RISING INTO VFR RANGE BY 16Z THURSDAY. NORTHERN TERMINALS EXPECTED TO REMAIN IN VFR RANGE. SURFACE WINDS DIMINISH GRADUALLY BEGINNING BEFORE NOON AT NORTHERN TERMINALS...AND TO DIMINISH LATE IN THE DAY AT KAMA. COCKRELL && .PREV DISCUSSION... /ISSUED 625 PM CDT TUE AUG 18 2015/ AVIATION... THE COMBINATION OF A POST FRONTAL ATMOSPHERE AND THE CHANCE FOR THUNDERSTORMS DURING THE OVERNIGHT HOURS WILL KEEP THE CONFIDENCE LOW FOR THIS TAF ISSUANCE. CURRENT THINKING IS THAT THE CONVECTION DEVELOPING OVER EASTERN NEW MEXICO WILL CONTINUE TO SLOWLY MOVE TO THE SOUTH AND EAST WITH TIME TO POSSIBLY REACH KDHT PRIOR TO 06Z TONIGHT. KAMA AND KGUY HAVE A CHANCE FOR THESE STORMS TO REACH THE TERMINALS AROUND THE 06Z HOUR AS WELL. AS THIS THREAT APPROACHES THE TERMINALS WE COULD ALSO SEE THE DEVELOPMENT OF POST FRONTAL STRATUS TO LOWER VISIBILITIES AND CEILINGS FOR EACH TERMINAL. THESE LOW CLOUDS LOOK TO PERSIST THROUGH THE MAJORITY OF THE SECOND HALF OF THIS TAF ISSUANCE WITH SOME IMPROVEMENT AFTER 21Z TOMORROW. SURFACE WINDS COULD TAKE ON A MORE EASTERLY COMPONENT THIS EVENING BEFORE RETURNING TO A MORE NORTHERLY DIRECTION AFTER 06Z. PREV DISCUSSION... /ISSUED 353 PM CDT TUE AUG 18 2015/ SHORT TERM... COLD FRONT ACROSS THE SOUTHERN TEXAS PANHANDLE WILL CONTINUE TO MOVE SOUTH THIS EVENING. A FEW THUNDERSTORMS MAY FORM ALONG THIS BOUNDARY IN THE SOUTHEAST TEXAS PANHANDLE...BUT BELIEVE THE BEST CHANCE OF RAIN WILL COME OVERNIGHT TONIGHT AS THE 700MB AND 500 MB SHORT WAVE TROUGHS MOVE ACROSS THE CENTRAL HIGH PLAINS. THE 700 MB FRONT WILL LIE JUST TO THE NORTH OF THE CWA OVERNIGHT. THIS FRONT MAY PROVIDE A FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT...MAINLY ACROSS THE NORTHERN CWA. SOME OF THE STORMS WILL PROVIDE LOCALLY HEAVY RAINFALL. THERE MAY ALSO BE SOME ISOLATED HAIL AS THE STORMS WILL BE ELEVATED OVER THE COLD DOME. LOW CLOUDS SHOULD ALSO FILTER IN BEHIND THE FRONT OVERNIGHT. LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY. A MUCH COOLER DAY STILL LOOKS ON TRACK FOR WEDNESDAY IN THE POST- FRONTAL AIRMASS. SOME SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY LINGER INTO THE MORNING HOURS BEFORE ISENTROPIC LIFT /BEST SEEN ON THE 310K SURFACE/ WANES BY MIDDAY AS THE MID-LEVEL SHORTWAVE TROUGH AXIS PUSHES TO THE EAST. MORNING LOW AND MID CLOUDS ARE EXPECTED TO BREAK UP DURING THE AFTERNOON. DESPITE SOME RESULTANT AFTERNOON INSOLATION...CONTINUED COLD AIR ADVECTION THROUGH THE DAY AS SURFACE HIGH PRESSURE BUILDS SOUTH WILL LIKELY KEEP HIGH TEMPS IN THE LOWER TO MID 70S. LOWS WEDNESDAY NIGHT WILL BE REFRESHINGLY COOL AS WELL...DROPPING INTO THE LOW TO MID 50S AS THE 1015-1020MB SURFACE HIGH CONTINUES TO SINK SLOWLY SOUTHWARD. THE FLOW ALOFT WILL TURN QUASI-ZONAL THURSDAY AND FRIDAY...WITH RESULTANT CROSS-MOUNTAIN FLOW INDUCING LEE SURFACE TROUGHING...BRINGING A RETURN OF SOUTHERLY LOW-LEVEL FLOW. THIS WILL HELP TEMPS TO REBOUND FAIRLY QUICKLY...BACK INTO THE 80S THURSDAY AND TO NEAR 90F BY FRIDAY. A COUPLE OF WEAK SHORTWAVES TRANSLATING THROUGH THE PROGRESSIVE FLOW ALOFT WILL ALSO BRING A RETURN OF THUNDERSTORM CHANCES THURSDAY NIGHT THROUGH FRIDAY NIGHT. INSTABILITY AND DEEP LAYER SHEAR LOOK TO INCREASE TO SUFFICIENT LEVELS FRIDAY TO SUPPORT SOME STRONG TO POSSIBLY SEVERE CONVECTION. A STRONGER UPPER-LEVEL TROUGH WILL SLIDE EAST ACROSS THE NORTHERN PLAINS SATURDAY...SENDING THE NEXT COLD FRONT SOUTH THROUGH THE PANHANDLES SATURDAY NIGHT...AND BRINGING THE NEXT CHANCE FOR THUNDERSTORMS WITH IT. SOME QUESTIONS STILL REGARDING HOW QUICKLY THIS FRONT WILL PUSH SOUTH OF THE AREA...WITH IT POSSIBLY HANGING UP CLOSE ENOUGH TO THE SOUTHERN TX PANHANDLE TO SUPPORT SOME LINGERING LOW-END CONVECTIVE CHANCES. THE UPPER-LEVEL RIDGE IS EXPECTED TO REBUILD EARLY NEXT WEEK...LEADING TO WARM AND MAINLY DRY CONDITIONS. KB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/14
Hazardous weather outlook, Aug 18, 3:16 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 316 PM CDT TUE AUG 18 2015 OKZ001>003-TXZ001>020-191100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 316 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES TONIGHT...WITH LOCALLY HEAVY RAINFALL...GUSTY WINDS TO AROUND 50 MPH...AND SMALL HAIL THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY THROUGH SUNDAY. ORGANIZED SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...THOUGH SOME STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Aug 19, 2:50 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
250 AM CDT WED AUG 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG 4 N CANYON 35.04N 101.92W
08/19/2015 RANDALL TX PUBLIC
AN EMPTY TRACTOR TRAILER WAS BLOWN UP ON TOP OF A 10
FOOT STACK OF EQUIPMENT AND WAS RESTING ON ITS SIDE.
POWER IS OUT AND THERE IS QUITE A BIT OF FENCE DAMAGE.
ALSO...SOME STRUCTURAL DAMAGE TO A LARGE STEEL BUILDING
IN WHICH THE CLEAR WINDOW PANELS ACROSS THE TOP WERE
BLOWN OUT.
&&
EVENT NUMBER AMA1500705
EASpecial weather statement, Aug 19, 2:51 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 251 AM CDT WED AUG 19 2015 TXZ016-017-190815- DEAF SMITH TX-RANDALL TX- 251 AM CDT WED AUG 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEAF SMITH AND SOUTHWESTERN RANDALL COUNTIES UNTIL 315 AM CDT... AT 250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF DAWN...OR 8 MILES EAST OF HEREFORD...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUFFALO LAKE AND DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR CENTRAL TEXAS. LAT...LON 3475 10232 3492 10234 3496 10178 3475 10179 TIME...MOT...LOC 0750Z 264DEG 41KT 3481 10224 14
Local storm report, Aug 19, 2:52 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
252 AM CDT WED AUG 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 AM TSTM WND GST 2 NE LAKE TANGLEWOOD 35.08N 101.75W
08/19/2015 M63 MPH RANDALL TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1500706
EASpecial weather statement, Aug 19, 3:13 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 313 AM CDT WED AUG 19 2015 TXZ019-020-190900- COLLINGSWORTH TX-DONLEY TX- 313 AM CDT WED AUG 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLINGSWORTH AND DONLEY COUNTIES UNTIL 400 AM CDT... AT 313 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF HOWARDWICK TO 7 MILES EAST OF BRICE...AND MOVING EAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WELLINGTON...CLARENDON...HOWARDWICK...HEDLEY...LUTIE...DOZIER... GREENBELT LAKE...LELIA LAKE...QUAIL AND SAMNORWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR CENTRAL TEXAS. LAT...LON 3511 10102 3511 10016 3475 10014 3475 10100 TIME...MOT...LOC 0813Z 273DEG 39KT 3503 10078 3475 10076 14
Special weather statement, Aug 19, 3:16 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 316 AM CDT WED AUG 19 2015 TXZ016-017-190900- DEAF SMITH TX-RANDALL TX- 316 AM CDT WED AUG 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEAF SMITH AND SOUTHWESTERN RANDALL COUNTIES UNTIL 400 AM CDT... AT 316 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SUMMERFIELD...OR NEAR HEREFORD...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEREFORD AND BUFFALO LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR CENTRAL TEXAS. LAT...LON 3475 10256 3486 10256 3491 10206 3475 10205 TIME...MOT...LOC 0816Z 264DEG 26KT 3476 10248 14
Special weather statement, Aug 19, 3:41 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
341 AM CDT WED AUG 19 2015
TXZ011-012-016-190915-
POTTER TX-DEAF SMITH TX-OLDHAM TX-
341 AM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEAF SMITH...
SOUTHWESTERN POTTER AND SOUTHEASTERN OLDHAM COUNTIES UNTIL 415 AM
CDT...
AT 341 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VEGA...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILDORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3518 10240 3536 10240 3541 10213 3518 10211
3518 10217 3514 10217
TIME...MOT...LOC 0841Z 264DEG 24KT 3526 10235
14The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:56 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Hartley, Oldham | 79 min |
| Aug 18, 10:01 PM CDT | Special Weather Statement | AMA | Ochiltree | 44 min |
| Aug 18, 10:03 PM CDT | Special Weather Statement | AMA | Hartley | 42 min |
| Aug 18, 10:11 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter | 49 min |
| Aug 18, 10:37 PM CDT | Special Weather Statement | AMA | Roberts | 38 min |
| Aug 18, 10:44 PM CDT | Special Weather Statement | AMA | Lipscomb | 46 min |
| Aug 18, 10:45 PM CDT | Special Weather Statement | AMA | Oldham | 45 min |
| Aug 18, 10:55 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 65 min |
| Aug 18, 10:58 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 47 min |
| Aug 18, 11:04 PM CDT | Special Weather Statement | AMA | Ochiltree | 41 min |
| Aug 18, 11:06 PM CDT | Special Weather Statement | AMA | Roberts | 39 min |
| Aug 18, 11:14 PM CDT | Severe Thunderstorm Warning | AMA | Gray | 46 min |
| Aug 18, 11:18 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 31 min |
| Aug 18, 11:33 PM CDT | Special Weather Statement | AMA | Carson | 42 min |
| Aug 18, 11:37 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 50 min |
| Aug 18, 11:41 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 49 min |
| Aug 18, 11:43 PM CDT | Special Weather Statement | AMA | Oldham | 47 min |
| Aug 18, 11:47 PM CDT | Special Weather Statement | AMA | Potter | 43 min |
| Aug 18, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 59 min |
| Aug 18, 11:59 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 46 min |
| Aug 19, 12:12 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 47 min |
| Aug 19, 12:21 AM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 37 min |
| Aug 19, 12:26 AM CDT | Special Weather Statement | AMA | Hemphill | 49 min |
| Aug 19, 12:40 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter | 65 min |
| Aug 19, 12:48 AM CDT | Special Weather Statement | AMA | Wheeler | 42 min |
| Aug 19, 12:56 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Wheeler | 64 min |
| Aug 19, 1:00 AM CDT | Special Weather Statement | AMA | Potter | 45 min |
| Aug 19, 1:25 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Randall | 65 min |
| Aug 19, 1:34 AM CDT | Special Weather Statement | AMA | Potter | 56 min |
| Aug 19, 1:37 AM CDT | Special Weather Statement | AMA | Oldham | 53 min |
| Aug 19, 1:58 AM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 32 min |
| Aug 19, 2:24 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 50 min |
| Aug 19, 2:29 AM CDT | Special Weather Statement | AMA | Randall | 16 min |
| Aug 19, 2:51 AM CDT | Special Weather Statement | AMA | Randall | 24 min |
| Aug 19, 3:13 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 47 min |
| Aug 19, 3:16 AM CDT | Special Weather Statement | AMA | Deaf Smith | 44 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.